# SDR UALA2010122804745

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 51,490 hours, 7,457 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 755, S40l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN STA 755, STR 40L HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED SKIN REPAIRED IAW SRM 53-00-01.  REPAIR 3 AT C-CHECK ON WU D22297R. CFR REQUIRED FOR ZONE B, CATEGORY B REPAIR INSP REQUIREMENTS.
